# SDR SIMA2019062016002

- Difficulty date: June 16, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 32,944 hours, 30,027 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNRELIABLE NAV INFORMATION IN FLIGHT BETWEEN FO X CA MFD FMS AND GPS.  RESET AND PERFORMED OPC CHECK OF FMS/GPS IAW AMM 34-62-00. OPC CHECK GOOD. NO FAULTS NOTED AT THIS TIME. FOUND TO BE TRANSITORY CONDITION. A/C OK FOR SERVICE.
